# SDR DALA2016071305249

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Worn
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN CORNERS ON LT RAM AIR DIVERTER VALVE.  REPAIR WAS PERFORMED IAW ETI-88-16-247, REV ORIGINAL AND ER/A 547833-14, REV ORIGINAL.
